MAUDE Adverse Event Report: AMBU A/S AMBU SPUR II PEDIATRIC RESUSCITATOR; MANUAL RESUSCITATOR

AMBU A/S AMBU SPUR II PEDIATRIC RESUSCITATOR; MANUAL RESUSCITATOR
Model Number 531600051
Medical Device Problem Code Blocked Connection (2888)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported that there was no hole for the manometer.The manometer port was blocked, rendering the manometer non-functional.There was no patient involvement as the defect was observed prior to use.
 
Additional Manufacturer Narrative
The device was received 25th of june 2025 by the ambu inc.In us, but the sample has not been investigated by the investigation team in malaysia yet.
 
Additional Manufacturer Narrative
Initial report july 02, 2025: the device was received 25th of june 2025 by the ambu inc.In us, but the sample has not been investigated by the investigation team in malaysia yet.Follow up report august 20, 2025: one sample was returned for investigation.During the investigation it was found that the reported failure of the spur ii had a blocked manometer port, which could be verified by the returned sample.No reading was obtained from the manometer when applying pressure to the spur ii bag.The cause of the failure has been traced to a damaged tool pin used during the molding process of housing (injection control procedure).The blocked manometer port was not detected during quality control.To prevent this failure from occuring again, the injection control procedure for patient valve housing hae been updated with a visual check point for the manometer port (done on (b)(6) 2025).Furthermore, the production control procedure for spur ii, has been updated to add an efficiency check for the test machine performing the function test (done on (b)(6) 2025).In addition, a capa (ca-000948) has been raised for the issue.Ambu will keep monitoring the issue and take actions as appropriate.
 
Event or Problem Description

Brand Name
AMBU SPUR II PEDIATRIC RESUSCITATOR
Common Device Name
MANUAL RESUSCITATOR
Manufacturer (Section D)
AMBU A/S
baltorpbakken 13
ballerup, dnk 2750
DA  2750
MDR Report Key22382268
Report Number1220828-2025-00016
Device Sequence Number13120815
Product Code OEV
UDI-Device Identifier05707480163441
UDI-Public05707480163441
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/20/2025
Report Date (Section F) 08/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number531600051
Device Catalogue Number531600051
Device Lot Number2000015181
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/26/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/04/2025
Event Location Hospital
Date Report to Manufacturer08/20/2025
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/02/2025
Supplement Report FDA Received Date08/20/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA08/20/2025